# SDR HNAA2015102800318

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 567,968 hours, 63,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: S00005
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS OUT IN ROW 1, 3, AND 4 MODULES.  R & R EMERGENCY LIGHT BATTERY PACK 3352-PS1 IAW 33-52-00.  OPS CHECKED GOOD.
